# SDR AALA202111237020

- Difficulty date: November 22, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 80,179 hours, 10,321 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62771125
- Part serial: M10533
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Part time: 39,502 hours, 4,828 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR SLIDE BOTTLE BELOW GREEN BAND. REPLACED SLIDE PACK PER JOB CARD 72L80025001.
